# SDR DALA2018071004438

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 57,356 hours, 31,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLIGHT SPOILER INBOARD SIDE CONTACT WEAR ON SPOILER AND WING TRAILING EDGE AT STOP PAD AREA. REPLACED STOP PAD PER SRM 57-20-03 AND REPAIRED SPOILER DAMAGE PER SRM 57-50-01.
